# SDR DL72S990520

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65561212
- Condition: Dented
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTED AREAS WERE FOUND ON THE I/B CHORD OF THE BS 950C FRAME BETWEEN S24L AND 27L.  REPAIRED PER ERA 332897-14, REV A.
